Show simple item record

dc.contributor.authorAlonso, L.M.
dc.contributor.authorMedina Reus, Elena Blanca
dc.contributor.otherMatemáticasen_US
dc.date.accessioned2009-12-02T10:47:45Z
dc.date.available2009-12-02T10:47:45Z
dc.date.issued2007-01-01T00:00:00Z
dc.identifier.issn1751-8113
dc.identifier.urihttp://hdl.handle.net/10498/7232
dc.description.abstractAn iterative algorithm for determining a type of solutions of the dispersionful 2-Toda hierarchy characterized by string equations is developed. This type includes the solution which underlies the large-N limit of the Hermitian matrix model in the one-cut case. It is also shown how the double scaling limit can be naturally formulated in this schemeen_US
dc.formatapplication/pdf
dc.language.isoengen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Unported
dc.rightsinfo:eu-repo/semantics/openAccess
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/
dc.sourceJournal of Physics a-Mathematical and Theoretical (2007, vol. 40, n. 47, p. 14223-14241)en_US
dc.subjectIntegrable Hierarchiesen_US
dc.subjectOrthogonal Polynomialsen_US
dc.subjectDiscrete Kpen_US
dc.subjectUniversalityen_US
dc.subjectEquationsen_US
dc.subjectLimiten_US
dc.subjectAsymptoticsen_US
dc.subjectGravityen_US
dc.subjectGrowthen_US
dc.titleSemiclassical Expansions in the Toda Hierarchy and the Hermitian Matrix Modelen_US
dc.typeinfo:eu-repo/semantics/articleen_US
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.doi10.1088/1751-8113/40/47/013
dc.identifier.doi10.1088/1751-8113/40/47/013


Files in this item

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Unported
This work is under a Creative Commons License Attribution-NonCommercial-NoDerivs 3.0 Unported